# SDR REXA2020033100412

- Difficulty date: March 15, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 31,338 hours, 29,000 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3877913
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN SEAT TRACKS FS 559 TO FS 559+84, RBL 9 CORRODED.
FABRICATED AND INSTALLED NEW SEAT TRACK @ FS 559 TO 559+84 IAW BOMBARDIER GREO 601R-53-00-485 AND AMM 53-01-11-400-802. WVAC STAMP
